# SDR CALA9802175

- Difficulty date: December 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16813
- Make and model: Doug DC-9-82
- Aircraft serial: 48066
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE RT MLG GREEN LIGHT FLICKERED WHEN GEAR WAS EXTENDED ON APPROACH TO EWR.  THE EMERGENCY GEAR HANDLE WAS PULLED AND THE GREEN LIGHT ILLUMINATED STEADILY FOR A NORMAL LANDING.  THE GROUND PROXIMITY SENSOR WAS CLEANED.  A PROXIMITY SENSOR TEST AND EVALUATION FLIGHT WERE CONDUCTED WITH OPERATION AND INDICATIONS CHECKING GOOD.
